# SDR SIMA200720706

- Difficulty date: June 27, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 15,852 hours, 14,403 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Zone 200
- Part time: 15,852 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AT FRAME 21 CORRODED.  BLENDED OUT CORROSION AND RESTORE FINISH IAW EMB SRM 51-40-02, 51-20-03, 51-40-06 AND EMB IC2007-145/04209, DATED JUNE 21, 2007.  AIRCRAFT RETURNED TO SERVICE.
